# SDR WX0A071513

- Difficulty date: February 6, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FWD UPPER AREA 3 INCH CRACK ADJACENT TO UPPER STOP PAD FITTING.  STOP DRILLED CRACK, FABRICATED, LOCATED, DRILLED AND INSTALLED PAD SEGMENT DOUBLER.
